# SDR ASAA2021111736639

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,240 hours, 14,604 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A COUPLE HOURS INTO THE FLIGHT THE LEFT MAIN QUANTITIY INDICATOR SHOWED 8.29 WHEN THE CENTER STILL HAD 4.32 AND RIGHT QUANTITY SHOWED FULL 8.58. WHEN THE CENTER TANK WAS EMPTY THE LEFT SHOWED 8.12 AND RIGHT 8.58. FUEL TOTAL WAS EXACTLY +.2 COMPARED TO FLIGHT PLAN UP TO THIS POINT. APPROACHING THE NEXT WAYPOINT LEFT MAIN WENT TO 5.65 & 6.87 ON THE RIGHT - MORE HAD 1200LBS. AS WE RAN THE FUEL LEAK CHECKLIST IT RETURNED TO 1000LBS IMBALANCE. ON DECENT LEFT QUANTITY GRADUALLY ROSE TO PERFECT BALANCE BY ITSELF. GROUNDED - YES. PER B737-800 FIM 28-41 TASK 814 PERFORMED FQIS BITE PROCEDURE. GROUND TEST PASSED. ALSO PERFORMED CROSSFEED VALVE FUNCTIONAL TEST REF B737-800 AMM 28-22-00 AND FUEL BOOST PUMP OPS TEST REF AMM 28-22-41. NO DEFECTS NOTED. NO HISTORY 30 DAYS. GROUND VERIFICATION SUCCESSFUL. SEAMC ANDY NOTIFIED.
